# SDR USAA2012030600009

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 47,069 hours, 17,688 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link Pin
- Part number: D64433AAR
- Condition: Grooved
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - GROOVE APPROX HALF WAY AROUND SHANK OF NOSE LANDING GEAR TORQUE LINK APEX PIN AT FR799.6, -Z2530, Y=0.  REPLACED NOSE LANDING GEAR TORQUE LINK APEX PIN IAW JOB CARD # 26C71032003.
